Hi, I take phenergan for nausea, it is an antihistimane (spelling), but I am in my early 50's. If you want to read about it you can on the very top of this site. I don't take it very often and my dose .25 mgs. I am sure your pediatrician had a good reason to put him on it. It does make me tired though. If you have any serious concerns call your pharmacist, or better yet your son's pediatrition. Good Luck. Fall Queen
Hi what has your son been prescribed it for? It was suggested to me to take to help with insomnia, and it is good for this condition. Also i have taken it when travelling to eleviate nausea on long journeys when being drowsy isn't a problem. I've not suffered any side effects from it and if used with care it is a good medication. Just for your information, if overdosed it can cause extreme sedative effects and also coma, but this is if you were very irresponsible, which i'm sure you are not.
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 3 answers
Posted 3 Mar 2013 • 2 answers
Posted 11 Aug 2013 • 5 answers
Posted 22 Sep 2016 • 0 answers
Posted 7 Dec 2016 • 0 answers